MAUDE Adverse Event Report: QUICK-SET PARADIGM; QUICK-SET 46/6 PCC

QUICK-SET PARADIGM; QUICK-SET 46/6 PCC
Model Number MMT-394600
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number: (b)(4).Event occurred in (b)(6).The patient reported that the cannula was detached from infusion set as it came out of the plastic connector while the patient was working (implied to a lot of physical activity).The patient stated that the tape was still attached to the skin but not the cannula.The site location was patient's hip as the patient could not use his abdomen since he had been diabetic for so long and the pump was in his pocket.Reportedly, the infusions were stored at room temperature.There was no stress or pull on the tubing and the pump was not dropped with the set connected to patient's body.Upon investigation performed on the returned used device (1 set), it was found that the tubing was detached from the tubing connector.No further information available.

Brand Name
QUICK-SET PARADIGM
Common Device Name
QUICK-SET 46/6 PCC
MDR Report Key11468228
Report Number3003442380-2021-00171
Device Sequence Number14358856
Product Code FPA
UDI-Device Identifier05705244006195
UDI-Public05705244006195
Combination Product (Y/N)Y
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date06/01/2022
Device Model NumberMMT-394600
Device Lot Number5284939
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2021
Initial Report FDA Received Date03/11/2021
Patient Sequence Number1